# SDR A6WA20134634

- Difficulty date: January 11, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FS 484 LBL 27 CLIP CRACKED.  REMOVED & REPLACED CLIP AT FS 484 LBL 27.0 IAW CRJ 200 SRM 51-42-21.
